Estimations of a differential operator in spectral parameter problems for elliptic equations with discontinuous nonlinearities

Abstract


The basic boundary value problems for semilinear equations of elliptic type with a spectral parameter and discontinuous nonlinearity are considered in a bounded domain with a sufficiently smooth boundary. The parameter values for which the corresponding problem has the nonzero solution are called eigenvalues. The existence of eigenvalue problem solutions for equations of elliptic type with discontinuous nonlinearities is considered in this paper. Estimations of the differential operator are obtained for these problems.

About the authors

Dmitrij К Potapov

St. Petersburg State University, Faculty of Applied Mathematics and Control Processes

Email: potapov@apmath.spbu.ru
(к.ф.-м.н., доц.), доцент, каф. высшей математики; Санкт-Петербургский государственный университет, факультет прикладной математики - процессов управления; St. Petersburg State University, Faculty of Applied Mathematics and Control Processes

References

  1. Красносельский М. А., Покровский А. В. Системы с гистерезисом. - М.: Наука, 1983. - 272 с.
  2. Красносельский М. А., Покровский А. В. Правильные решения уравнений с разрывными нелинейностями// Докл. АН СССР, 1976. - Т. 226, №3. - С. 506-509.
  3. Павленко В. П., Потапов Д. К. О существовании луча собственных значений для уравнений с разрывными операторами // Сиб. мат. журн., 2001. - Т. 42, №4. - С. 911-919; англ. пер.: Pavlenko V. N., Potapov D. К. Existence of a Ray of Eigenvalues for Equations with Discontinuous Operators// Siberian Math. J., 2001. - Vol.42, No. 4. - P. 766-773.
  4. Потапов Д. К. О существовании луча собственных значений для уравнений эллиптического типа с разрывными нелинейностями в критическом случае// Вестн. С-Петерб. ун-та. Сер. 10. Прикладная математика. Информатика. Процессы управления, 2004. - №4. - С. 125-132.
  5. Потапов Д. К. Задачи со спектральным параметром и разрывной нелинейностью. - СПб.: ИБП, 2008. - 99 с.
  6. Потапов Д. К. Об одной оценке сверху величины бифуркационного параметра в задачах на собственные значения для уравнений эллиптического типа с разрывными нелинейностями// Дифференц. уравнения, 2008. - Т. 44, №5. - С. 715-716; англ. пер.: Potapov D. К. On an Upper Bound for the Value of the Bifurcation Parameter in Eigenvalue Problems for Elliptic Equations with Discontinuous Nonlinearities // Differ. Equ., 2008. - Vol. 44, No. 5. - P. 737-739.

Statistics

Views

Abstract - 5

PDF (Russian) - 4

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 1970 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies